Zeros at infinity for affine nonlinear control systems

Share/Save/Bookmark

Nijmeijer, Henk and Schumacher, Johannes M. (1985) Zeros at infinity for affine nonlinear control systems. IEEE Transactions on Automatic Control, 30 (6). pp. 566-573. ISSN 0018-9286

open access
[img]
Preview
PDF
743kB
Abstract:A definition of zeros at infinity for affine nonlinear control systems is proposed. The definition is local, which means that we exclude certain singularities. We argue the reasonableness of our definition by showing its relevance to the problem of nonlinear decoupling. In particular, we give a necessary and sufficient condition for the solvability of the general regular decoupling problem for affine systems in terms of the zeros at infinity.
Item Type:Article
Copyright:© 1985 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55618
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page